News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Fungal infections

Question: rash and yellow liquid on end of penis


 oilcan - Fri Feb 22, 2008 3:15 pm

I have been diognosed with thrush 2 times in my life approx 15yrs ago and approx 2 yrs ago, i have used Canasten creem over the counter for 2 weeks at a time, twice daily and also leaving in salt water for approx 5 mins every time for a cure.

My current problem has been with me since approx end of last year. just like the last 2 times when i had thrush i used canasten and it went for approx 3 weeks then came back i used the cream again for approx 1 week and again it went but it has come back again.

I have a red rash on the end of my penis and yellow smelly fluid under my foreskin, it itchies for a couple of 3 - 4 days but then the itchyness goes and slowly the redness dissapears from using the cream. I am in a new relationship and have used condoms but this is holding our relationship back a little.

Do i need to goto the clinic for help or can you advise me?
 Dr. Chan Lowe - Wed Feb 27, 2008 11:22 pm

User avatar Hello Oilcan,

Your description certainly sounds like this may be a fungal infection. Occasionally the infections get set in well enough that the topical products are not very effective. In these cases there is a prescription oral medication that can help. Your doctor can determine if this is needed.

Also, topical creams for fungal infections typically need to be used for a long time (often two weeks or more) to fully cure the infection. Even though all the signs of an infection may resolve, the fungus may still be around and if treatment is stopped too soon it may allow the fungus to reemerge.

Seeing your doctor is a good idea.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here